# SDR SWAA2025052774486

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 35,676 hours, 17,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE IS COMING OUT OF ITS PROTECTIVE HOUSEING.<[01] REPACKED AFT SERVICE DOOR SLIDE IAW MM 25-66-01.
